Ask a doctor

Can Restylane injections under eyes cause red swollen itchy eyes lingering into Day 12?

I am very concerned about what appears to be a bad reaction to this filler. Both eyes are inflamed, bloodshot and irritated. Also have tender red & hard nodules under eyes. I have only had Juvederm before on my lips and all went well, didn't really like the result but had no bad aftereffects, so this is puzzling. Contacted my very reputable Plastic surgeon who did the treatment and he insisted that I must be having an allergic reaction to something else.

Doctor Answers (1)

Reconsult your physician

+1
I would strongly suggest you to re-visit your plastic surgeon.  The presence of nodules strongly suggests excess Restylane injection.  Your other symptoms do sound like an allergic reaction of which you should be seen and treated for.


Short Hills Plastic Surgeon
5.0 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.